# SDR UPS08852127

- Difficulty date: April 13, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37535691
- Condition: Corroded
- Location: Bs 270 L30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT RT STA 270 L30R, END FITTING HAS CORROSION AROUND AND UNDER FASTENERS.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0, 51-1-21D, 51-1-8, 51-3-2, 51-1-20D.
